# SDR CALA2020050200888

- Difficulty date: May 1, 2020
- Submitted: May 2, 2020
- Operation: Air carrier
- Aircraft: N69813
- Make and model: Boeing 737924ER
- Aircraft serial: 43531
- Aircraft time: 21,979 hours, 7,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M2626
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ISLE PATH LIGHTING INOP ROWS 27-31 FOUND BATT PACK DEAD M2626 NOT CHARGING. RMVD AND REPLACED PER AMM 33-51-06 960-805 BATT PACK AND CHARGER ASSY/ W SVCBLE CHARGER D717-02-030 AND BATT PACK AD-D717-01-100. OPS OK.
